MathSciNet Relay Station
MathSciNet bibliographic data
MR2568066 (2010j:53135) 53C44 (35K93)
Lin, Yu-Chu; Tsai, Dong-Ho Evolving a convex closed curve to another one via a length-preserving linear flow. J. Differential Equations 247 (2009), no. 9, 2620–2636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement